Vol. 47, No. 1, 1973

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
On the classification of Lindenstrauss spaces

Howard E. Lacey

Vol. 47 (1973), No. 1, 139–145
Abstract

A Lindenstrauss space is a real Banach space X such that its dual xis linearly isometric to L1(μ) for some measure μ. The purpose of this paper is to describe how certain classical types of Lindenstrauss spaces are characterized by mappings from a compact Hausdorff space S into C(S).

Mathematical Subject Classification 2000
Primary: 46E15
Secondary: 46B05
Milestones
Received: 14 December 1971
Revised: 18 January 1973
Published: 1 July 1973
Authors
Howard E. Lacey